On Monday I took 150 mg of single-dose Fluconazole for a standard-looking yeast infection. Clumpy, cottage-cheese like discharge with itching and redness.

Starting Tuesday and going on since then my discharge is just as opaque white but has become thin and milky. I also don’t seem to have any irritation until the discharge comes out (which happens when I push down with my kegels, and a lot comes out), but where the discharge touches becomes itchy for a couple hours afterwards.

Has anyone else experienced this? I’ve taken fluconazole before for yeast infections but don’t remember if this happened (I wasn’t active at the time so I don’t think I was paying enough attention…I just want it to go away so I can have sex again!). I feel like this is just the yeast clearing out but at the same time it worries me…

Also, with this type of discharge could I still pass the yeast on to my boyfriend?

Thanks!

Tagged with →  

2 Responses to Discharge after taking Fluconazole (Canesten oral/Diflucan)

  1. EfiYes says:

    Thin, milky, itchy discharge is what I get characteristic of my yeast infections. I recently needed a double dose of diflucan to chase off a yeast infection (150mg, wait 3 days, another 150mg).

  2. YbbSuper says:

    If it’s not a continuation of a previous yeast infection, I’d have the doc give you a gonnorrhea and syphilis test if that is a slightly possible chance because that is one of many indicators of the early stages of both STIs.

Leave a Reply